# SDR UIEA2024122301182

- Difficulty date: December 24, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N5237A
- Make and model: Boeing 737-8
- Aircraft serial: 32608
- Aircraft time: 54,258 hours, 26,220 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543150
- Part serial: 15316H2213
- Condition: Arced
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

F/O FWD WINDOW ARC'D THEN WINDOW CRACKED AT 22,000'. PRESSURE NORMAL( REPLACED R1 WINDOW AND WINDOW HEAT CONTROLLER IAW AMM 56-11-11, OPS CHECK GOOD. )
